RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 9, Issue 3  


Alexey Fedorovich Leont'ev (to his centenary)
A. M. Gaisin
3
Estimates of Hardy–Rellich constants for polyharmonic operators and their generalizations
F. G. Avkhadiev
8
Two-sided estimates for the relative growth of functions and their derivatives
G. G. Braichev
18
Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems
A. M. Gaisin, G. A. Gaisina
27
On commutant of differentiation and translation operators in weighted spaces of entire functions
O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov
38
Representation of functions in locally convex subspaces of $A^\infty (D)$ by series of exponentials
K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov
50
Adiabatic approximation in a resonance capture problem
L. A. Kalyakin
63
Asymptotics of solutions to a class of linear differential equations
N. N. Konechnaya, K. A. Mirzoev
78
On one Leontiev-Levin theorem
A. S. Krivosheev, A. F. Kuzhaev
89
Invariant subspaces with zero density spectrum
O. A. Krivosheeva
102
On a Hilbert space of entire functions
I. Kh. Musin
111
Discrete integrable equations and special functions
V. Yu. Novokshenov
119
On applications of Faà-di-Bruno formula
A. B. Shabat, M. Kh. Efendiev
132
Asymptotics in parameter of solution to elliptic boundary value problem in vicinity of outer touching of characteristics to limit equation
Yu. Z. Shaygardanov
138
Analytic functions with smooth absolute value of boundary data
F. A. Shamoyan
148
On integrability of a discrete analogue of Kaup–Kupershmidt equation
R. N. Garifullin, R. I. Yamilov
158
Pauli operators and the $\overline\partial$-Neumann problem
F. Haslinger
165
Levi-flat world: a survey of local theory
A. Sukhov
172
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019